Bluelight

Thread: No effect from Heroin after 2nd day of use

Results 1 to 2 of 2
  1. Collapse Details
    No effect from Heroin after 2nd day of use 
    #1
    Greenlighter
    Join Date
    Dec 2018
    Location
    The Void
    Posts
    1
    Ok so im having something strange happen. The first day i use its fine i get the effects but then the next day its like my tolerance skyrocketsto the point where i barely get any effect. This is from the exact same batch too so it makes no sense. And while i do take bupe i waited 2 days before taking the heroin and have not had any since. It also makes no sense to be bupe as i got effects the first day. I dont understand what the problem could be.. Is it possible for tolerance to skyrocket this much after just one day? I used about 2.5 points the first day spread out over a day at about a quarter or half a point per shot but then the next day from another 2.5 points also spread out over a day i barely feel anything! Does anyone have any clue what could he going on? I have been unable to find any answers on search.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Moderator
    Other Drugs
    kleinerkiffer's Avatar
    Join Date
    Dec 2012
    Location
    Germany
    Posts
    5,049
    Fist of all, welcome to Bluelight

    I assume that you have quite a lot of experience with opioids as you said you're on buprenorphine? If you used to have a high tolerance there's something called Tachyphylaxis, check out the Wikipedia article https://en.m.wikipedia.org/wiki/Tachyphylaxis
    If that's the case I think your best bet is to use one day, take a one day break and then use again. But keep in mind that your breathing centrum might not be affected by Tachyphylaxis, so if you chase a high you might overdose without feeling much of a high
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •